CATEGORICAL LOGIC

The differential lambda-calculus

Resource type
Authors/contributors
Title
The differential lambda-calculus
Abstract
We present an extension of the lambda-calculus with differential constructions. We state and prove some basic results (confluence, strong normalization in the typed case), and also a theorem relating the usual Taylor series of analysis to the linear head reduction of lambda-calculus.
Publication
Theoretical Computer Science
Volume
309
Issue
1
Pages
1-41
Date
December 2, 2003
Journal Abbr
Theoretical Computer Science
Language
en
DOI
10/bf3b8v
ISSN
0304-3975
Accessed
2019-11-24T17:23:34Z
Library Catalog
ScienceDirect
Extra
ZSCC: 0000307
Citation
Ehrhard, T., & Regnier, L. (2003). The differential lambda-calculus. Theoretical Computer Science, 309(1), 1–41. https://doi.org/10/bf3b8v
DIFFERENTIAL CALCULUS
Processing time: 0.02 seconds

Graph of references

(from Zotero to Gephi via Zotnet with this script)
Graph of references